The Multiplicity of a Holomorphic Map.
Inventiones mathematicae, Tome 2 (1966), pp. 15-58
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1966__2_141843,
author = {W. STOLL},
title = {The {Multiplicity} of a {Holomorphic} {Map.}},
journal = {Inventiones mathematicae},
pages = {15--58},
year = {1966},
volume = {2},
zbl = {0158.08403},
url = {http://geodesic.mathdoc.fr/item/IM_1966__2_141843/}
}
W. STOLL. The Multiplicity of a Holomorphic Map.. Inventiones mathematicae, Tome 2 (1966), pp. 15-58. http://geodesic.mathdoc.fr/item/IM_1966__2_141843/